# SDR IXXA2023022501

- Difficulty date: February 25, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24035
- Aircraft time: 124,072 hours, 21,801 cycles
- System (JASC): 7100 · Powerplant System
- Part: Nose Cowl
- Part number: 2242101563
- Part serial: 1042
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INLET COWL CORRODED ON INNER BARREL.
